MathSciNet Relay Station
MathSciNet bibliographic data
MR499732 (81i:18010) 18E05 (16A90 18G20)
Mitchell, Barry Some applications of module theory to functor categories. Bull. Amer. Math. Soc. 84 (1978), no. 5, 867–885.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement